Advertisement

Algebra and Logic

, Volume 29, Issue 1, pp 10–22 | Cite as

Model-completeness of a theory and evaluation of formulas

  • V. A. Lyubetskii
Article
  • 18 Downloads

Keywords

Mathematical Logic 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    A. Macintyre, "Model-completeness for sheaves of structures," Fund. Math.,81, 73–89 (1973).Google Scholar
  2. 2.
    A. Macintyre, "Model-completeness," in: Handbook of Mathematical Logic, Part 1, Model Theory [in Russian], Nauka, Moscow (1982), pp. 141–182.Google Scholar
  3. 3.
    V. A. Lyubetskii, "Some applications of the theory of toposes to algebraic systems," in: Topos Theory [in Russian], Nauka, Moscow (1986), pp. 376–430.Google Scholar

Copyright information

© Plenum Publishing Corporation 1991

Authors and Affiliations

  • V. A. Lyubetskii

There are no affiliations available

Personalised recommendations